# SDR IPXA20110906001

- Difficulty date: September 6, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 68,849 hours, 9,938 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75802
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT UPPER WING RUB PLATE XOS 240 BETWEEN SLAT 1 & 2 GOUGED AND RIVETS DAMAGED.  REMOVED EXISTING REPAIR DOUBLER (RUB PLATE) ON RT WING L/E EXTERIOR AT XOS 240. REPAIRED WING L/E SKIN AT SITE IAW SRM 57-40-02, REPAIR 8, FIG 201 BETWEEN XOS243-250.
